At it again 🙃

Hi peeps,

Hope this post finds yas well :dizzy:

So as the title says, I’m at it again.

Mania is dwindling down from a raging forest fire to a small flame at the moment.

I feel great, but stupid at the same time.

Like, I feel like a piece of shiit but I’m also too excited to care.

…Rather odd way to feel, but yep :upside_down_face:.

Spoke to my pdoc yesterday, and she’s decided to titrate the mood stabilizer Trileptal from 300mg up to 600mg.

I asked her what the half-life of this med was and she was like, “5 to 7 hours.”

5 to 7 hours.

…That’s like taking candy.

So yea. Got a lot of stuff to return, and still waiting on more packages to arrive in the post.

It feels neverending-- like each box is a reminder of my failures as a responsible human being.

…I dunno.

But I feel really good right now. It’s very odd.


Can anyone with mania relate?

It would help to know I’m not alone on this one.

Thanks for reading :dizzy:

4 Likes

Sza-d, mania isn’t my jam, nothing constructive to advise.

prance bleat yak yak clomp headbang

That’s the llama dance of tuna support. It’s for when I need to let a fishy friend know a llama is wishing her well.

2 Likes

All I can say is good luck with the increased dose of Trileptal.

I sometimes wonder if abilify is adding fuel to the fire though. Compulsive shopping can be a side effect.

1 Like

Lololollls @ooorgle!

Much appreciated, llama bud and hope you’re well :dizzy:

@everhopeful: True, at first I thought it was Abilify, but I’ve had the same issue while unmedicated as well.

Thanks for the kind words and hope all’s well :dizzy:

2 Likes

I don’t experience mania so I really have no idea what I am talking about, but do you take it all at once? With such a short half life maybe dividing it up twice a day might help even things out and might maintain a constant amount in your system rather than one big hit of it per day that then it fades away later on.

1 Like

@headspark: You’re spot-on-- that’s what my pdoc recommended also. The thing is, this med makes me super drowsy, and I sometimes have work in the mornings, so it makes me leery to take it in the AM as well.

There is an extended release form of Trileptal, but it costs like a bazillion dollars, and of course insurance doesn’t cover it.

Thanks for your reply, and hope you’re doing good :dizzy:

1 Like

I know what you mean. I have insomnia and I take 1.5mg of clonazepam every night for sleep but it has a major tranquilizing effect on me and I am a zombie in the morning. It makes working earlier shifts harder, but it’s a trade off I had to make in order to get some sleep.

You’re welcome, other than my insomnia I’m doing great, thanks! :smiley:

1 Like

Hi @Schztuna
I was recently feeling a bit manic for a few days but finally I think that the increase in my Risperdal dose is working now.
Didn’t feel manic yesterday and so far today I’m doing pretty good.
I wish you well on your Trileptal increase.
Fingers crossed!

1 Like

Thanks @wave :dizzy:

Hopefully this Risperdal increase will be just what you need to feel more like yourself :slightly_smiling_face:.

Good luck with it and hope all’s well :dizzy:

1 Like

Thanks @Schztuna!

1 Like

This topic was automatically closed 95 days after the last reply. New replies are no longer allowed.